Journal of Kufa for Mathematics and Computer

Published by University of Kufa

ISSN: 11712076

Language: Arabic and English

Issues About Editorial Board Contact Info Author Guide Submit Article

Volume 4, Issue 3


NEGATIVE THEOREM FOR LP,0
Journal of Kufa for Mathematics and Computer, 2017, Volume 4, Issue 3, pages 1-3

 
 

Solution of Singular Fuzzy Fraction order Control Systems via Drazin inverse

Journal of Kufa for Mathematics and Computer, 2017, Volume 4, Issue 3, pages 12-20
 

A Hybrid Data Warehouse Model to Improve Mining Algorithms

Journal of Kufa for Mathematics and Computer, 2017, Volume 4, Issue 3, pages 21-30